# SDR HALA2009032300094

- Difficulty date: March 23, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 68,077 hours, 31,055 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 1 ENGINE NOSE COWL HAS DAMAGE ON OUTBOARD SIDE APPROX 1 FT AFT OF L/E , HALFWAY UP SIDE OF COWL.  INSPECTED NR 1 ENGINE NOSE COWL OUTBOARD SIDE DAMAGE.  CLEANED AND PERFORMED INTERIM REPAIR PER SRM 54-11-01-1A ALLOWABLE DAMAGE 1 INLET COWL SKIN OK FOR SERVICE.
